Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 98, NWS Jackson, KY

April 23, 2011Bath County, Fleming County, Rowan County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Apr 23, 2011, 4:24 PM EDT for Bath County, Fleming County, Rowan County, Kentucky. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 23, 2011, 4:24 PM EDT (20:24 UTC)
Expired
Apr 23, 2011, 4:58 PM EDT
In force
34 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bath County, KY, Fleming County, KY, Rowan County, KY

The radar

The Jackson,KY radar (KJKL), 68 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 405 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
544 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
405 m²/s²
0-3 km storm-relative helicity
323 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

753 
WUUS53 KJKL 232024
SVRJKL
KYC011-069-205-232115-
/O.NEW.KJKL.SV.W.0098.110423T2024Z-110423T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
424 PM EDT SAT APR 23 2011

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BATH COUNTY IN EAST CENTRAL KENTUCKY...
  SOUTHERN FLEMING COUNTY IN EAST CENTRAL KENTUCKY...
  SOUTHERN ROWAN COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 515 PM EDT

* AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM SHERBURNE TO REYNOLDSVILLE TO
  JUDY...AND MOVING SOUTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OWINGSVILLE...MOREHEAD...ODESSA...FLAT CREEK...HILLSBORO...
  WYOMING...GRANGE CITY...SLATE VALLEY...CRAIGS...PEASTICKS...RINGOS
  MILLS...BOURBON FURNACE...KENDALL SPRINGS...MARSHALL...PRESTON...
  POLKSVILLE...MOORE'S FERRY...OLYMPIA...SHARKEY AND RAMEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3818 8327 3805 8340 3805 8343 3803 8346
      3806 8347 3807 8357 3802 8359 3803 8364
      3803 8368 3820 8398 3830 8386 3833 8385
      3836 8389 3838 8387
TIME...MOT...LOC 2024Z 302DEG 34KT 3828 8373 3820 8381
          3815 8390
WIND...HAIL 60MPH 1.00IN

$$

JACOBSON
2 follow-up statements
882 
WWUS53 KJKL 232049
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
449 PM EDT SAT APR 23 2011

KYC011-069-205-232115-
/O.CON.KJKL.SV.W.0098.000000T0000Z-110423T2115Z/
FLEMING KY-ROWAN KY-BATH KY-
449 PM EDT SAT APR 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BATH...
SOUTHERN ROWAN AND SOUTH CENTRAL FLEMING COUNTIES UNTIL 515 PM EDT...

AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BLUESTONE TO YOUNG SPRINGS TO
OLYMPIA SPRINGS...MOVING SOUTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  MOREHEAD...BRANDY...RODBURN...CLEARFIELD...COGSWELL...YALE...
  CHRISTY...ZILPO...CRIX...PELFREY...LICK FORK AND BANGOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3818 8327 3805 8340 3805 8343 3803 8346
      3806 8347 3807 8357 3802 8359 3803 8364
      3803 8368 3815 8389 3826 8378 3828 8376
      3830 8374 3833 8371
TIME...MOT...LOC 2048Z 302DEG 34KT 3816 8349 3808 8357
          3803 8366
WIND...HAIL 60MPH 1.00IN
RICHEY
$$
801 
WWUS53 KJKL 232058
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
458 PM EDT SAT APR 23 2011

KYC011-069-205-232108-
/O.CAN.KJKL.SV.W.0098.000000T0000Z-110423T2115Z/
FLEMING KY-ROWAN KY-BATH KY-
458 PM EDT SAT APR 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR BATH...SOUTHERN ROWAN AND
SOUTH CENTRAL FLEMING COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA...HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH
THESE THUNDERSTORMS.

LAT...LON 3818 8327 3805 8340 3805 8343 3803 8346
      3806 8347 3807 8357 3802 8359 3803 8364
      3803 8368 3815 8389 3826 8378 3828 8376
      3830 8374 3833 8371
TIME...MOT...LOC 2058Z 302DEG 34KT 3811 8339 3803 8347
          3798 8356

$$

RICHEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 4:14 PM EDT, 10 minutes earlier.

Area forecast discussion, Apr 23, 4:14 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
414 PM EDT SAT APR 23 2011

.SHORT TERM.../TONIGHT THROUGH MONDAY/

LATEST SURFACE ANALYSIS THIS AFTERNOON CONTINUES TO HAVE THE
STATIONARY FRONT DRAPED ALONG THE OHIO RIVER INTO SOUTHERN OHIO.
IMPRESSIVE MOISTURE CONVERGENCE ALONG THE FRONT HAS LED TO VERY HEAVY
RAIN ACROSS THE OHIO RIVER BASIN THIS AFTERNOON WITH NUMEROUS FLASH
FLOOD WARNINGS. THIS ACTIVITY FOR THE MOST PART HAS REMAINED NORTH
AND WEST OF FLEMING COUNTY WITH ONLY A FEW PERIODS OF LIGHT RAIN
SCRAPING THE NORTHERN PORTION OF THE COUNTY.

MAIN FORECAST CHALLENGE FOR TONIGHT REMAINS AROUND THE SEVERE THREAT
FROM THUNDERSTORMS AND THE POTENTIAL FOR FLASH FLOODING ACROSS THE
NORTH.

FOR THIS EVENING AND TONIGHT...LATEST RADAR TRENDS IS FOR EVERYTHING
TO SHIFT SLIGHTLY SOUTHWARD. THIS WILL EVENTUALLY BRING WIDESPREAD
SHOWERS AND THUNDERSTORMS INTO AREAS NORTH OF I-64 BY THIS EVENING.
STILL PLENTY OF 0-6KM BULK SHEAR TO PROVIDE A SEVERE THREAT THROUGH
TONIGHT. WITH THE TREMENDOUS AMOUNT OF INSTABILITY...LARGE
HAIL...DAMAGING WINDS...AND EVEN AN ISOLATED TORNADO IS POSSIBLE. AS
FAR AS HEAVY RAIN POTENTIAL GOES...PWS REMAIN JUST OVER 1 INCH
THROUGH TONIGHT AND THROUGH SUNDAY. THIS SUGGESTS POTENTIAL FOR MORE
TORRENTIAL RAINS NORTH OF I-64. WITH THIS POTENTIAL...GOING TO HOIST
A FLASH FLOOD WATCH FOR FLEMING...BATH...AND ROWAN COUNTIES THROUGH
00Z MONDAY. SOME PLACES UP NORTH HAVE ALREADY HAD OVER AN INCH FROM
LAST NIGHTS RAINFALL...SO IT MAY NOT TAKE MUCH MORE TO CAUSE MORE
SERIOUS PROBLEMS.

SURFACE INSTABILITY WILL WANE BY LATE THIS EVENING...PERHAPS
PROVIDING ANOTHER BREAK TO AREAS ACROSS THE NORTH. HOWEVER...THE LOW
LEVEL JET WILL LIKELY RAMP UP AGAIN TONIGHT...WITH PERHAPS ANOTHER
SERIES OF NOCTURNAL MCS FORMING. THIS AGAIN WILL AID IN THE FLASH
FLOOD POTENTIAL IN THE NORTH. MUCH LIKE THIS MORNING...THE ACTIVITY
SHOULD FALL APART SUNDAY MORNING. THERE MAY BE ANOTHER LULL IN THE
ACTIVITY AROUND MIDDAY TOMORROW...BEFORE THE THREAT OF MORE AFTERNOON
SHOWERS AND THUNDERSTORMS ARRIVES. ONCE AGAIN...THESE STORMS COULD
TURN SEVERE WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED
TORNADOES.

BY SUNDAY NIGHT...IT LOOKS LIKE THE SURFACE FRONT SHOULD RETREAT FAR
ENOUGH NORTH TO ALLOW FOR DRIER NIGHT IN THE NORTH. THESE DRY
CONDITIONS WILL LIKELY HOLD FOR MONDAY...ALTHOUGH VERY MILD
CONDITIONS WILL CONTINUE. WENT FAIRLY CLOSE TO GUIDANCE OVER THE NEXT
FEW DAYS WITH THE VERY MILD CONDITIONS EXPECTED.

.LONG TERM.../MONDAY NIGHT THROUGH SATURDAY/...UPDATED

THERE IS OVERALL AGREEMENT BETWEEN THE GFS AND ECMWF FOR THE BIG
PICTURE...BUT DIFFERENCES IN TIMING AND DETAILS AFFECT THE PRECIP
FORECAST ON TUESDAY AND THE TEMPERATURE FORECAST ON THURSDAY AND
FRIDAY. THERE IS ALSO SOME UNCERTAINTY FRIDAY AND SATURDAY DUE TO
AN ALTERNATE SCENARIO PRESENT IN SOME GFS ENSEMBLE MEMBERS.

ON MONDAY NIGHT INTO TUESDAY THE GFS BRINGS A WEAKENING AREA OF
CONVECTION INTO THE REGION FROM THE WEST AS IT RACES EAST AND AWAY
FROM A STALLING COLD FRONT WELL TO OUR WEST. THE ECMWF IS SLOWER AND
WEAKENS IT FASTER. OPTED TO GO BELOW THE MEXMOS POPS DUE TO LACK OF
CONFIDENCE IN A CONVECTION FORECAST AT THAT TIME FRAME...ESPECIALLY
WITH SYNOPTIC SCALE SURFACE FEATURES WELL TO OUR NORTH AND WEST.
ANOTHER DEEP LOW PRESSURE SYSTEM WILL DEVELOP AND MOVE NE ON THE
FRONT IN THE SOUTHERN PLAINS AND LOWER OHIO VALLEY LATE TUESDAY NIGHT
AND WEDNESDAY. CONVECTION MAY DEVELOP IN THE WARM SECTOR AHEAD OF THE
SYSTEM OR INITIATE NEAR IT AND MOVE FURTHER INTO OUR WARM SECTOR.
THIS WILL MEAN PERSISTENT POPS FOR OUR AREA EVEN WITH THE SURFACE
FEATURES REMAINING TO OUR NORTH AND WEST. ONCE AGAIN...CONFIDENCE FOR
CONVECTION IS NOT HIGH ENOUGH TO GO WITH THE MEXMOS POPS AND HAVE
UNDERCUT THEM SLIGHTLY. MODELS DUE AGREE ON COLD FROPA SOMETIME
WEDNESDAY NIGHT AND HAVE USED LIKELY POPS EVERYWHERE.

THE GFS IS QUICKER THAN THE ECMWF WITH THE DEPARTURE OF THE DEEP LOW
TO THE NE ON WEDNESDAY NIGHT AND THURSDAY...AND THE GFS SHOWS THE LOW
ELONGATED MORE NORTH-SOUTH. THE RESULT IS LOW LEVEL WINDS IN THE GFS
WITH MORE OF A NORTHERLY COMPONENT BEHIND THE COLD FRONT...AND COLDER
AIR MAKING IT FURTHER SOUTH. OPTED FOR A COMPROMISE ON TEMPS AT THIS
POINT. MOISTURE WRAPPED AROUND THE BACK SIDE OF THE SYSTEM ALSO PROVIDES
A POTENTIAL OF SHOWERS YET ON THURSDAY.

AFTER CHILLY TEMPS AND DRY WEATHER ON THURSDAY NIGHT...CAN NOT
COMPLETELY RULE OUT PRECIP FRIDAY THROUGH SATURDAY. ALTHOUGH
OPERATIONAL MODELS LOOK DRY...THERE ARE A COUPLE OF 00Z GFS ENSEMBLE
MEMBERS WHICH BRING ANOTHER FRONT IN FROM THE WEST WITH PRECIP DURING
THIS TIME FRAME. USED A TOKEN 20 PERCENT POP WHICH IS CLOSE TO WHAT
WAS IN THE MEXMOS...BUT STILL BELOW CLIMO.
&&

.AVIATION.../18Z TO 18Z/

VFR CONDITIONS REMAIN ACROSS EASTERN KENTUCKY AT THE MOMENT. SHOWER
AND THUNDERSTORM ACTIVITY HAS RETREATED NORTHWARD...LEAVING BEHIND
JUST A STRATOCU DECK AROUND 4-5KFT. STILL PLENTY OF UNCERTAINTY WITH
HOW FAR SOUTH SHOWERS AND STORMS WILL REDEVELOP THIS AFTERNOON. AT
THIS POINT...BEST POTENTIAL FOR CONVECTION TO DEVELOP IS FROM KJKL
NORTHWARD. THUS...WILL INCLUDE A VICINITY THUNDER AT KJKL LATE THIS
AFTERNOON. AS WE LOSE THE INSTABILITY TONIGHT...ANY ACTIVITY SHOULD
WEAKEN AND DIE OFF. A NEW ROUND OF CONVECTION COULD ENTER THE PICTURE
LATE TONIGHT...SO WILL BRING ANOTHER VICINITY THUNDER INTO THE TAF AT
THAT POINT. LOOKS LIKE THE LLWS IS WEAKER TONIGHT...BUT STILL
SUFFICIENT TO WARRANT A MENTION IN THE TAFS.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...KAS
LONG TERM...HAL
AVIATION...KAS
Hazardous weather outlook, Apr 23, 4:13 PM EDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
413 PM EDT SAT APR 23 2011

KYZ044-050>052-250000-
FLEMING-MONTGOMERY-BATH-ROWAN-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD
413 PM EDT SAT APR 23 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. SOME OF THESE STORMS MAY
BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS.

IN ADDITION...FLASH FLOODING IS POSSIBLE THROUGH TONIGHT. SEE ONGOING
FLASH FLOOD WATCH FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE POSSIBLE AGAIN ON SUNDAY. SOME OF THESE STORMS MAY
BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS.

FLASH FLOODING REMAINS POSSIBLE THROUGH SUNDAY. SEE ONGOING FLASH
FLOOD WATCH FOR ADDITIONAL DETAILS.

THUNDERSTORMS ARE ALSO POSSIBLE SUNDAY NIGHT...THEN AGAIN FROM
MONDAY NIGHT THROUGH WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HAIL...ANY WIND DAMAGE...OR
EXCESSIVE RAINFALL FROM TONIGHT THROUGH SUNDAY.

KYZ058>060-068-069-079-080-083>088-104-106>120-250000-
ESTILL-POWELL-MENIFEE-ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE-
MCCREARY-WHITLEY-KNOX-BELL-HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE-
MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER-
MARTIN-PIKE-
INCLUDING THE CITIES OF...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
413 PM EDT SAT APR 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE NORTH OF THE HAL RODGERS PARKWAY AND
HIGHWAY 80 THROUGH TONIGHT. SOME OF THESE STORMS MAY
BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE POSSIBLE AGAIN NORTH OF THE HAL RODGERS PARKWAY AND
HIGHWAY 80 ON SUNDAY. SOME OF THESE STORMS MAY BECOME SEVERE...WITH
DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS.

THUNDERSTORMS ARE ALSO POSSIBLE SUNDAY NIGHT...THEN AGAIN FROM
MONDAY NIGHT THROUGH WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HAIL...ANY WIND DAMAGE...OR
EXCESSIVE RAINFALL FROM TONIGHT THROUGH SUNDAY.

KAS

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 8:01 PM EDTTornado WarningJKLBath, Menifee, Montgomery29 min
Apr 22, 8:29 PM EDTTornado WarningJKLBath, Fleming, Menifee, Montgomery, Morgan, Rowan31 min
Apr 23, 6:26 AM EDTTornado WarningJKLBath, Fleming, Rowan40 min
Apr 23, 7:15 AM EDTAreal Flood AdvisoryJKLBath, Elliott, Estill, Menifee, Montgomery, Morgan and 2 more3 hr
Apr 23, 3:55 PM EDTFlash Flood WatchJKLBath, Fleming, Montgomery, Rowan35 hr
Apr 23, 4:10 PM EDTSevere Thunderstorm WarningJKLFleming, Rowan23 min
Apr 23, 4:33 PM EDTAreal Flood AdvisoryJKLBath, Fleming, Rowan3 hr
Apr 23, 4:59 PM EDTFlash Flood WarningJKLBath, Fleming, Rowan3 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.